# SDR HEEA063457

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102505
- Condition: Damaged
- Location: Communications
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LED LIGHTS ARE HARD TO READ.
